Alert archive / Wisconsin / Gale Warnings in 2017
Gale Warning 15, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 16, 2017, 3:27 PM CST. It took effect at Nov 17, 2017, 5:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2017, 3:27 PM CST (21:27 UTC)
- In effect from
- Nov 17, 2017, 5:00 AM CST
- Expired
- Nov 17, 2017, 6:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
674 WHUS73 KGRB 162127 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CST THU NOV 16 2017 LMZ541>543-170530- /O.UPG.KGRB.GL.A.0007.171117T1500Z-171118T0000Z/ /O.NEW.KGRB.GL.W.0015.171117T1100Z-171118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CST THU NOV 16 2017 ...GALE WARNING IN EFFECT FROM 5 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 5 AM TO 6 PM CST FRIDAY. * WINDS...SOUTH WIND INCREASING TO GALES TO 35 KNOTS FRIDAY MORNING. A FEW GUSTS TO 40 KNOTS POSSIBLE ON FRIDAY. * WAVES...3 TO 5 FT BUILDING TO 6 TO 10 FT LATE FRIDAY MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-170530- /O.UPG.KGRB.GL.A.0007.171117T1500Z-171118T0000Z/ /O.NEW.KGRB.SC.Y.0088.171117T1100Z-171118T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 327 PM CST THU NOV 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM TO 9 PM CST FRIDAY. * WINDS...BECOMING SOUTH AND INCREASING TO 30 KNOTS LATE TONIGHT INTO EARLY FRIDAY. A FEW GUSTS TO 35 KTS POSSIBLE ON FRIDAY. * WAVES...BUILDING TO 3 TO 6 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-170530- /O.NEW.KGRB.SC.Y.0088.171117T1100Z-171118T0300Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 327 PM CST THU NOV 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM TO 9 PM CST FRIDAY. * WINDS...BECOMING SOUTH AND INCREASING TO 30 KNOTS LATE TONIGHT INTO EARLY FRIDAY. A FEW GUSTS TO 35 KTS POSSIBLE ON FRIDAY. * WAVES...BUILDING TO 2 TO 4 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
970 WHUS73 KGRB 170316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST THU NOV 16 2017 LMZ541>543-171130- /O.CON.KGRB.GL.W.0015.171117T1100Z-171118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 916 PM CST THU NOV 16 2017 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM CST FRIDAY... * WINDS...SOUTH WIND INCREASING TO GALES TO 35 KNOTS FRIDAY MORNING. A FEW GUSTS TO 40 KNOTS POSSIBLE ON FRIDAY. * WAVES...3 TO 5 FT BUILDING TO 6 TO 10 FT LATE FRIDAY MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-171130- /O.CON.KGRB.SC.Y.0088.171117T1100Z-171118T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 916 PM CST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM CST FRIDAY... * WINDS...BECOMING SOUTH AND INCREASING TO 30 KNOTS LATE TONIGHT INTO EARLY FRIDAY. A FEW GUSTS TO 35 KTS POSSIBLE ON FRIDAY. * WAVES...BUILDING TO 3 TO 6 FEET FRIDAY MORNING, HIGHEST NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
602 WHUS73 KGRB 170935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST FRI NOV 17 2017 LMZ541>543-171745- /O.CON.KGRB.GL.W.0015.171117T1100Z-171118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CST FRI NOV 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH WIND INCREASING TO GALES TO 35 KNOTS THIS MORNING. A FEW GUSTS TO 40 KNOTS POSSIBLE. * WAVES...3 TO 5 FT BUILDING TO 10 TO 14 FT LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-171745- /O.CON.KGRB.SC.Y.0088.171117T1100Z-171118T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 335 AM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH WIND INCREASING TO 30 KNOTS. A FEW GUSTS TO 35 KTS POSSIBLE. * WAVES...BUILDING TO 3 TO 6 FEET THIS MORNING, HIGHEST NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
817 WHUS73 KGRB 171550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 AM CST FRI NOV 17 2017 LMZ541>543-180000- /O.CON.KGRB.GL.W.0015.000000T0000Z-171118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 950 AM CST FRI NOV 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH WIND INCREASING TO GALES TO 35 KNOTS THIS MORNING. A FEW GUSTS TO 40 KNOTS POSSIBLE. * WAVES...BUILDING TO 10 TO 14 FT LATE THIS MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-180000- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 950 AM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH WIND TO 30 KNOTS. A FEW GUSTS TO 35 KTS POSSIBLE. * WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS73 KGRB 171816 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1216 PM CST FRI NOV 17 2017 LMZ541>543-180000- /O.CON.KGRB.GL.W.0015.000000T0000Z-171118T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1216 PM CST FRI NOV 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH GALES TO 35 KNOTS. A FEW GUSTS TO 40 KNOTS POSSIBLE. * WAVES...10 TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-180230- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1216 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH WIND 15 TO 25 KNOTS. A FEW GUSTS TO 35 KTS POSSIBLE. * WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS73 KGRB 172125 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CST FRI NOV 17 2017 LMZ541>543-180530- /O.CON.KGRB.GL.W.0015.000000T0000Z-171118T0000Z/ /O.EXB.KGRB.SC.Y.0088.171118T0000Z-171119T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 325 PM CST FRI NOV 17 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...SOUTH WIND TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS LATE THIS AFTERNOON, VEERING WEST 5 TO 15 KNOTS AROUND MIDNIGHT, THEN VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES...6 TO 10 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND, SUBSIDING TO 3 TO 6 FEET OVERNIGHT AND CONTINUING ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-180530- /O.CON.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/ /O.NEW.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 325 PM CST FRI NOV 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST SUNDAY. * WINDS...SOUTH WIND TO 30 KNOTS LATE THIS AFTERNOON, VEERING SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING, VEERING WEST 5 TO 15 KNOTS AROUND MIDNIGHT, THEN VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. * WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND, SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. ON SATURDAY, 2 TO 4 FEET BUILDING TO 3 TO 6 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 16, 2:26 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Nov 16, 2:26 PM CST, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 226 PM CST Thu Nov 16 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Friday Issued at 222 PM CST Thu Nov 16 2017 The latest RAP analysis and satellite/radar imagery show high pressure moving across Wisconsin early this afternoon. Low clouds remain stubborn so far today, though partial clearing has taken place south of route 29. Think clearing will continue to slowly lift north for the rest of the afternoon. Meanwhile, the jet stream is already bringing in broken cirrus into western Wisconsin ahead of the next system. Precip chances and potential impacts from this system are the main forecast concerns. Tonight...The high pressure system will exit to the east over the central Great Lakes. As this occurs, winds will shift to the southeast, which should continue to cause the low stratus to lift north over northern WI through the early evening hours. However, clouds over Lake Michigan may also return west into eastern Wisconsin. Combined with a thick blanket of cirrus arriving this evening, will show increasing clouds across areas where skies cleared for a time. Progged soundings indicate that ample mid- level dry air will likely hold off precip for most locations overnight. Some models create a band of precip over northern WI after midnight despite this dry air, and suppose its possible that a few snow flakes could survive the trip to reach the ground. So left a small chance in the forecast, with a tenth or two of accum possible. As a result, think the threat of impacts to the roads is rather minimal. Friday...A stronger push of deeper moisture will occur from west to east during the morning hours. The mid-level dry wedge will become significantly eroded as the moisture arrives, with wet bulb temps aloft rapidly rising into the 3-5C range. This should lead to a transition into more of a rain/drizzle scenario by mid to late morning. There may be a brief few hour window when surface temps are at or just below freezing with liquid precip falling, which could result in hazardous roadways. Because of such a narrow window and uncertainty about timing and precip type, will issue an SPS to draw more attention to this potential hazard. As precip moves across central and into eastern WI by late morning through the afternoon, temps should warm into the mid 30s to low 40s. .LONG TERM...Friday Night Through Thursday Issued at 222 PM CST Thu Nov 16 2017 The main focus continues to be the beginning of the extended period for potential wintry mix and high winds through Saturday. Colder air will move into the region after midnight Friday night. Initially, primarily drizzle and rain are expected to continue initially overnight as drier air returns aloft and cuts off the supply of ice crystal growth. Active weather will then transition over to snow in the north as the cold air continues to push into the region. Mixed precipitation is likely across central Wisconsin in the morning while the Fox Valley keeps mostly rain chances. Bufkit soundings suggest a brief chance to see mixed precipitation reach the Fox Valley in the afternoon. There will be a small chance to see some light snow across the area into the evening, but currently favor dry air moving in more quickly in the end of this system, thus kept pops minimal in the evening for Saturday. The last of the snow showers will be in the far north as some lake enhancement continues in far northern Wisconsin. Models have backed off some on the wind speeds over land Saturday, with gusts closer to around 25 to 30 knots likely Saturday afternoon and evening. Drier conditions follow all the active weather on Sunday into Monday. Models currently suggest the next chance of precipitation arriving Tuesday into Wednesday as we return to a more meridional flow, although timing confidence is low at this time. Temperatures during this time will fluctuate with the passing systems, with highs hovering in the 30s Saturday, dropping towards the 20s Sunday, 40s on Monday, and then returning to the 20s and lower 30s through the rest of next week. && .AVIATION...for 18Z TAF Issuance Issued at 1119 AM CST Thu Nov 16 2017 Low clouds remain stubborn late this morning, and delayed clearing trend until late this afternoon, though some taf sites over eastern WI will reach vfr before this occurs. Considerable uncertainty in regards to the return of low clouds and precipitation exists late tonight into Friday. As low pressure moves across the northern Plains, winds will shift to the southeast, and could return mvfr stratus across much of the region. If and when this occurs is difficult to pinpoint, but a reasonable guess would be from late evening into the overnight. A chance of light precip looks to arrive late overnight into Friday morning from west to east. Precip may start out as a light snow/freezing drizzle mix, before transitioning to rain/drizzle. Abundant mid-level dry air should keep precip very light and may not pose a hazard. The time period of most concern is from 13-16z Fri. && .MARINE... Issued at 222 PM CST Thu Nov 16 2017 Another low pressure system could bring additional chances for gale force winds, first from the south on Friday ahead of the system, then from the northwest behind the system on Saturday and Saturday evening. Confidence is high enough to upgrade to a gale warning for Lake Michigan, but not for Green Bay. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......Uhlmann AVIATION.......MPC MARINE.........MPC
Hazardous weather outlook, Nov 16, 2:34 PM CST, 53 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 234 PM CST Thu Nov 16 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 234 PM CST Thu Nov 16 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Thursday Hazardous travel is possible across north-central and parts of central and far northeast Wisconsin during the very early to mid- morning hours on Friday. A light wintry mix is expected to overspread the region, and may result in slippery stretches on area roads. The precipitation is expected to change to all rain by late Friday morning. Travel may become hazardous again late Friday night and Saturday morning, well north and west of the Fox Valley as the rain changes back to snow and temperatures fall below freezing. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any occurrences of freezing drizzle or hazardous road conditions to the National Weather Service on Friday. LMZ521-522-541>543-172045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 234 PM CST Thu Nov 16 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is chance of south gales on Lake Michigan on Friday. Gale force gusts from the northwest are possible on Saturday across the coastal waters of northern Door county. MPC/Uhlmann
In the hours before
Special weather statement, Nov 16, 2:12 PM CST, 1 hour 15 minutes before
Special Weather Statement National Weather Service Green Bay WI 212 PM CST Thu Nov 16 2017 WIZ005-010>013-018>021-030-170400- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Marathon- 212 PM CST Thu Nov 16 2017 ...LIGHT WINTRY MIX EXPECTED LATE TONIGHT INTO FRIDAY MORNING... As a storm system moves across the northern Plains and into the area, there is a chance of light snow across northern Wisconsin late tonight. However, higher chances of precipitation look to occur between 6 and 10 am, when precipitation may be transitioning from snow into light rain or drizzle. Because temperatures may near or just below freezing during this time, there is a small potential for freezing rain and drizzle. If this occurs, the combination of light snow and freezing rain or drizzle may create slippery stretches on area roadways, including for the morning commute. Motorists are urged to use caution and allow extra time to reach your destination on Friday morning. MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:31 AM CST | Gale Watch | GRB | 12 hr | |
| Nov 16, 8:55 AM CST | Small Craft Advisory | GRB | 3 hr | |
| Nov 16, 3:27 PM CST | Small Craft Advisory | GRB | 69 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.